Alert archive / Colorado / Red Flag Warnings in 2022
Red Flag Warning 38, NWS Denver/Boulder, CO
NWS Denver/Boulder, CO issued this red flag warning at Oct 20, 2022, 2:18 PM MDT for 10 counties in Colorado. It took effect at Oct 21, 2022, 12:00 PM MDT. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Oct 20, 2022, 2:18 PM MDT (20:18 UTC)
- In effect from
- Oct 21, 2022, 12:00 PM MDT
- Expired
- Oct 21, 2022, 6:00 PM MDT
- In force
- 6 hr
- Issued by
- NWS Denver/Boulder, CO
Counties Boulder County, CO, Grand County, CO, Jackson County, CO, Larimer County, CO, Logan County, CO, Park County, CO, Phillips County, CO, Sedgwick County, CO, Summit County, CO, Weld County, CO
The nearest sounding before it
Grand Junction, CO (KGJT), launched 12:00Z, 8.3 hours before the alert went out and 348 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2739 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- 34 m²/s²
- 0-3 km storm-relative helicity
- 45 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
505 WWUS85 KBOU 202018 RFWBOU URGENT - FIRE WEATHER MESSAGE National Weather Service Denver/Boulder CO 218 PM MDT Thu Oct 20 2022 COZ238-242-248-210430- /O.UPG.KBOU.FW.A.0028.221021T1800Z-221022T0000Z/ /O.NEW.KBOU.FW.W.0038.221021T1800Z-221022T0000Z/ Larimer County Below 6000 Feet/Northwest Weld County- Northeast Weld County-Logan County- 218 PM MDT Thu Oct 20 2022 ...RED FLAG WARNING IN EFFECT FROM NOON TO 6 PM MDT FRIDAY FOR WIND AND LOW RELATIVE HUMIDITY FOR AREAS ALONG THE NORTHERN WYOMING BORDER, INCLUDING FIRE WEATHER ZONES 238, 242, AND 248... The National Weather Service in Denver has issued a Red Flag Warning for wind and low relative humidity, which is in effect from noon to 6 PM MDT Friday. The Fire Weather Watch is no longer in effect. * Affected Area...Fire Weather Zones 238, 242 and 248. * Timing...12 pm Friday afternoon through 6 pm Friday evening. * Winds...West 15 to 20 mph with gusts up to 35 mph. * Relative Humidity...As low as 10 percent. * Impacts...Above normal temperatures, low relative humidity, and breezy conditions could lead to rapid fire spread for ready to burn fuels. Avoid any burning or outdoor activities that may produce a spark and start a wildfire. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now....or will shortly. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. && $$ COZ211-214-215-250-251-210430- /O.NEW.KBOU.FW.W.0038.221021T1800Z-221022T0000Z/ Jackson County Below 9000 Feet-Central and Southeast Park County- Larimer and Boulder Counties Between 6000 and 9000 Feet- Sedgwick County-Phillips County- 218 PM MDT Thu Oct 20 2022 ...RED FLAG WARNING IN EFFECT FROM NOON TO 6 PM MDT FRIDAY FOR WIND AND LOW RELATIVE HUMIDITY FOR PORTIONS OF NORTH PARK, SOUTH PARK, NORTHEAST COLORADO, AND NORTHERN FOOTHILLS INCLUDING FIRE WEATHER ZONES 211, 214, 215, 250, AND 251... The National Weather Service in Denver has issued a Red Flag Warning for wind and low relative humidity, which is in effect from noon to 6 PM MDT Friday. * Affected Area...Fire Weather Zones 211, 214, 215, 250 and 251. * Timing...12 PM Friday afternoon through 6 PM Friday evening. * Winds...West 15 to 25 mph with gusts up to 40 mph. * Relative Humidity...As low as 13 percent. * Impacts...Above normal temperatures, low relative humidity, and breezy conditions could lead to rapid fire spread for ready to burn fuels. Avoid any burning or outdoor activities that may produce a spark and start a wildfire. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now....or will shortly. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. && $$
4 follow-up statements
644 WWUS85 KBOU 210149 RFWBOU URGENT - FIRE WEATHER MESSAGE National Weather Service Denver/Boulder CO 749 PM MDT Thu Oct 20 2022 ...CRITICAL FIRE WEATHER CONDITIONS FRIDAY... .Gusty west winds will combine with renewed very dry conditions to result in critical fire weather Friday afternoon for the high valleys, foothills and far northern plains. The highest fire danger will be found in the northern foothills and adjacent lower elevations, where the strongest winds are expected. COZ213-211200- /O.EXA.KBOU.FW.W.0038.221021T1800Z-221022T0000Z/ Grand and Summit Counties Below 9000 Feet- 749 PM MDT Thu Oct 20 2022 ...RED FLAG WARNING IN EFFECT FROM NOON TO 6 PM MDT FRIDAY FOR WIND AND LOW RELATIVE HUMIDITY FOR MIDDLE PARK... The National Weather Service in Denver has issued a Red Flag Warning for wind and low relative humidity, which is in effect from noon to 6 PM MDT Friday. * Affected Area...Fire Weather Zone 213 - Middle Park. * Timing...12 pm Friday through 6 pm Friday. * Winds...West 15 to 20 mph with gusts as high as 35 mph. * Relative Humidity...12 to 17%. * Impacts...Above normal temperatures, low relative humidity, and breezy conditions could lead to rapid fire spread for ready to burn fuels. Avoid any burning or outdoor activities that may produce a spark and start a wildfire. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now....or will shortly. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. && $$ COZ211-214-215-238-242-248-250-251-211200- /O.CON.KBOU.FW.W.0038.221021T1800Z-221022T0000Z/ Jackson County Below 9000 Feet-Central and Southeast Park County- Larimer and Boulder Counties Between 6000 and 9000 Feet- Larimer County Below 6000 Feet/Northwest Weld County- Northeast Weld County-Logan County-Sedgwick County- Phillips County- 749 PM MDT Thu Oct 20 2022 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 6 PM MDT FRIDAY FOR WIND AND LOW RELATIVE HUMIDITY FOR PORTIONS OF NORTH PARK, SOUTH PARK, NORTHEAST COLORADO, AND NORTHERN FOOTHILLS INCLUDING FIRE WEATHER ZONES 211, 214, 215, 250, AND 251... * Affected Area...North Park, South Park, northern foothills and far northern plains. * Timing...12 PM Friday through 6 PM Friday. * Winds...West 15 to 25 mph with gusts up to 40 mph for the northern foothills. West 10 to 20 mph, with gusts to 30 mph elsewhere. * Relative Humidity...10 to 16%. * Impacts...Above normal temperatures, low relative humidity, and breezy conditions could lead to rapid fire spread for ready to burn fuels. Avoid any burning or outdoor activities that may produce a spark and start a wildfire. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now....or will shortly. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. && $$ Rodriguez
430 WWUS85 KBOU 210842 RFWBOU URGENT - FIRE WEATHER MESSAGE National Weather Service Denver/Boulder CO 242 AM MDT Fri Oct 21 2022 ...CRITICAL FIRE WEATHER CONDITIONS TODAY... .Gusty west winds will combine with renewed very dry conditions to result in critical fire weather this afternoon for the high valleys, foothills and far northern plains. The highest fire danger will be found in the northern foothills and adjacent lower elevations, where the strongest winds are expected. COZ211-213>215-238-242-248-250-251-212100- /O.CON.KBOU.FW.W.0038.221021T1800Z-221022T0000Z/ Jackson County Below 9000 Feet- Grand and Summit Counties Below 9000 Feet- Central and Southeast Park County- Larimer and Boulder Counties Between 6000 and 9000 Feet- Larimer County Below 6000 Feet/Northwest Weld County- Northeast Weld County-Logan County-Sedgwick County- Phillips County- 242 AM MDT Fri Oct 21 2022 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 6 PM MDT THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR PORTIONS OF NORTH PARK, SOUTH PARK, NORTHEAST COLORADO, AND NORTHERN FOOTHILLS INCLUDING FIRE WEATHER ZONES 211, 214, 215, 250, AND 251... * Affected Area...Fire Weather Zones 211, 213, 214, 215, 238, 242, 248, 250 and 251. * Timing...12 PM Friday through 6 PM Friday. * Winds...West 15 to 20 mph with gusts up to 35 mph. * Relative Humidity...As low as 9 percent. * Impacts...Above normal temperatures, low relative humidity, and breezy conditions could lead to rapid fire spread for ready to burn fuels. Avoid any burning or outdoor activities that may produce a spark and start a wildfire. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now....or will shortly. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. && $$
737 WWUS85 KBOU 211643 RFWBOU URGENT - FIRE WEATHER MESSAGE National Weather Service Denver/Boulder CO 1043 AM MDT Fri Oct 21 2022 ...CRITICAL FIRE WEATHER CONDITIONS TODAY... .Gusty west winds will combine with renewed very dry conditions to result in critical fire weather this afternoon for the high valleys, foothills and far northern plains. The highest fire danger will be found in the northern foothills and adjacent lower elevations, where the strongest winds are expected. COZ211-213>215-238-242-248-250-251-220000- /O.CON.KBOU.FW.W.0038.221021T1800Z-221022T0000Z/ Jackson County Below 9000 Feet- Grand and Summit Counties Below 9000 Feet- Central and Southeast Park County- Larimer and Boulder Counties Between 6000 and 9000 Feet- Larimer County Below 6000 Feet/Northwest Weld County- Northeast Weld County-Logan County-Sedgwick County- Phillips County- 1043 AM MDT Fri Oct 21 2022 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM MDT THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR PORTIONS OF THE HIGH VALLEYS, NORTHERN FOOTHILLS, AND NORTHEASTERN PLAINS ALONG THE WYOMING AND NEBRASKA BORDERS... FIRE ZONES 211, 213-215, 238, 242, 248, 250, AND 251... * Affected Area...Fire Weather Zones 211, 213, 214, 215, 238, 242, 248, 250 and 251. * Timing...12 PM Friday through 6 PM Friday. * Winds...West 15 to 20 mph with gusts up to 35 mph. * Relative Humidity...As low as 9 percent. * Impacts...Above normal temperatures, low relative humidity, and breezy conditions could lead to rapid fire spread for ready to burn fuels. Avoid any burning or outdoor activities that may produce a spark and start a wildfire. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now....or will shortly. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. && $$
745 WWUS85 KBOU 212046 RFWBOU URGENT - FIRE WEATHER MESSAGE National Weather Service Denver/Boulder CO 246 PM MDT Fri Oct 21 2022 ...CRITICAL FIRE WEATHER CONDITIONS THIS AFTERNOON AND SATURDAY... Gusty westerly winds along with very dry conditions will continue this afternoon with elevated to critical fire weather conditions already observed across most of the area. Dry and breezy weather is forecast again on Saturday across the plains, where critical conditions are again possible. COZ250-251-220400- /O.NEW.KBOU.FW.W.0039.221022T1700Z-221023T0100Z/ /O.CON.KBOU.FW.W.0038.000000T0000Z-221022T0000Z/ Sedgwick County-Phillips County- 246 PM MDT Fri Oct 21 2022 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM MDT THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR FAR NORTHEASTERN COLORADO INCLUDING SEDGWICK AND PHILLIPS COUNTIES, FIRE ZONES 250 AND 251... ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 7 PM MDT SATURDAY FOR WIND AND LOW RELATIVE HUMIDITY FOR FAR NORTHEASTERN COLORADO, FIRE ZONES 250-251... The National Weather Service in Denver has issued a Red Flag Warning for wind and low relative humidity, which is in effect from 11 AM to 7 PM MDT Saturday. * Affected Area...Fire Weather Zones 250 and 251. * Timing...Until 6PM Friday, and from 11 AM until 7 PM MDT Saturday. * Winds...Southwest 10 to 20 mph with gusts up to 30 mph. * Relative Humidity...As low as 8 percent. * Impacts...Above normal temperatures, low relative humidity, and breezy conditions could lead to rapid fire spread for ready to burn fuels. Avoid any burning or outdoor activities that may produce a spark and start a wildfire. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now....or will shortly. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. && $$ COZ241-245>247-249-220400- /O.NEW.KBOU.FW.W.0039.221022T1700Z-221023T0100Z/ Elbert/Central and East Douglas Counties Above 6000 Feet- Central and East Adams and Arapahoe Counties- North and Northeast Elbert County Below 6000 Feet/North Lincoln County- Southeast Elbert County Below 6000 Feet/South Lincoln County- Washington County- 246 PM MDT Fri Oct 21 2022 ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 7 PM MDT SATURDAY FOR WIND AND LOW RELATIVE HUMIDITY FOR THE PALMER DIVIDE AND EASTERN PLAINS... FIRE ZONES 241, 245-247, AND 249... The National Weather Service in Denver has issued a Red Flag Warning for wind and low relative humidity, which is in effect from 11 AM to 7 PM MDT Saturday. * Affected Area...Fire Weather Zones 241, 245, 246, 247 and 249. * Timing...11 AM Saturday morning until 7 PM MDT Saturday evening. * Winds...Southwest 10 to 20 mph with gusts up to 30 mph. * Relative Humidity...As low as 10 percent. * Impacts... PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now....or will shortly. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. && $$ COZ238-242-248-220400- /O.NEW.KBOU.FW.A.0029.221022T1700Z-221023T0100Z/ /O.CON.KBOU.FW.W.0038.000000T0000Z-221022T0000Z/ Larimer County Below 6000 Feet/Northwest Weld County- Northeast Weld County-Logan County- 246 PM MDT Fri Oct 21 2022 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM MDT THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR THE NORTHERN PLAINS ALONG THE WYOMING BORDER... FIRE ZONES 238, 242, AND 248... ...FIRE WEATHER WATCH IN EFFECT FROM SATURDAY MORNING THROUGH SATURDAY EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR THE NORTHERN PLAINS ALONG THE WYOMING BORDER... FIRE ZONES 238, 242, AND 248... The National Weather Service in Denver has issued a Fire Weather Watch for wind and low relative humidity, which is in effect from Saturday morning through Saturday evening. * Affected Area...Fire Weather Zones 238, 242 and 248. * Timing...Until 6 PM Friday. Fire Weather Watch in effect from 11 AM Saturday until 7 PM Saturday evening. * Winds...Southwest 10 to 20 mph with gusts up to 35 mph. * Relative Humidity...As low as 9 percent. * Impacts...Above normal temperatures, low relative humidity, and breezy conditions could lead to rapid fire spread for ready to burn fuels. Avoid any burning or outdoor activities that may produce a spark and start a wildfire. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now....or will shortly. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. A Fire Weather Watch means that critical fire weather conditions are forecast to occur. Listen for later forecasts and possible Red Flag Warnings. && $$ COZ211-213>215-220000- /O.CON.KBOU.FW.W.0038.000000T0000Z-221022T0000Z/ Jackson County Below 9000 Feet- Grand and Summit Counties Below 9000 Feet- Central and Southeast Park County- Larimer and Boulder Counties Between 6000 and 9000 Feet- 246 PM MDT Fri Oct 21 2022 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM MDT THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR THE HIGH VALLEYS AND NORTHERN FOOTHILLS... FIRE ZONES 211, 213, 214, AND 215... * Affected Area...Fire Weather Zones 211, 213, 214 and 215. * Timing...Until 6 PM Friday. * Winds...West 15 to 20 mph with gusts up to 35 mph. * Relative Humidity...As low as 12 percent. * Impacts...Above normal temperatures, low relative humidity, and breezy conditions could lead to rapid fire spread for ready to burn fuels. Avoid any burning or outdoor activities that may produce a spark and start a wildfire. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now....or will shortly. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. && $$ COZ243-244-220400- /O.NEW.KBOU.FW.A.0029.221022T1700Z-221023T0100Z/ Central and South Weld County-Morgan County- 246 PM MDT Fri Oct 21 2022 ...FIRE WEATHER WATCH IN EFFECT FROM SATURDAY MORNING THROUGH SATURDAY EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR MORGAN AND SOUTHERN WELD COUNTIES... FIRE ZONES 243 AND 244... The National Weather Service in Denver has issued a Fire Weather Watch for wind and low relative humidity, which is in effect from Saturday morning through Saturday evening. * Affected Area...Fire Weather Zones 243 and 244. * Timing...From 11 AM Saturday until 7 PM Saturday evening. * Winds...Southwest 10 to 15 mph with gusts up to 30 mph. * Relative Humidity...As low as 12 percent. * Impacts... PRECAUTIONARY/PREPAREDNESS ACTIONS... A Fire Weather Watch means that critical fire weather conditions are forecast to occur. Listen for later forecasts and possible Red Flag Warnings. && $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Denver/Boulder, CO wrote its last area forecast discussion before this red flag warning went out at Oct 20, 11:50 AM MDT, 2 hours 28 minutes earlier.
Area forecast discussion, Oct 20, 11:50 AM MDT, 2 hours 28 minutes before
Area Forecast Discussion National Weather Service Denver/Boulder CO 1150 AM MDT Thu Oct 20 2022 .UPDATE... Issued at 1036 AM MDT Thu Oct 20 2022 Quiet morning with mostly clear skies and light winds in most areas. Temperatures are warming nicely over the lower elevations into the 50s and 60s. Temperatures in most areas are sitting a touch warmer than at this time yesterday which is on track for today's highs being a degree or two higher than yesterday. No changes were needed. Dry again today with the main concern being elevated to near-critical fire weather conditions this afternoon, mainly along the northern border areas. && .SHORT TERM...(Today and tonight) Issued at 247 AM MDT Thu Oct 20 2022 Upper level ridge that's been centered to the west of Colorado will start to break down today and shift southeast over the Central and Southern Rockies. Airmass warms a few more degrees today with highs in the upper 70s to lower 80s across northeast Colorado. Cross sections continue to show a very dry airmass over the region. Other than a few high clouds today, clear skies will prevail once again. With the ridge moving across the region today, winds will be weaker. The ridge axis moves southeast of Colorado tonight and an increasing west-northwest flow aloft will replace it. The increase in winds aloft and lowering surface pressure across the plains will result in gusty winds across the Front Range Foothills and Mountains where gusts to 40 mph will be possible, mainly after midnight. Overnight lows across the Front Range and eastern plains will be mild for this time of year with lows in the 40s. .LONG TERM...(Friday through Wednesday) Issued at 247 AM MDT Thu Oct 20 2022 On Friday, there will be a moderate westerly flow aloft which will gradually shift more southwest by early Saturday in response to incoming system from the Pacific Northwest. Another dry and warm day in store for Northern Colorado with readings in the upper 70s to around 80 degrees again. Main concern will be potential for critical fire conditions (see fire discussion below) with low humidities and gusty winds across portions of the plains. Cross sections showing increasing westerly mountain top flow Friday and Friday night with cross barrier flow 40-50kt by Friday evening and some weak mountain top stability developing. This will result in gusty winds at times over wind prone areas and resulting in warmer overnight lows Friday night over foothills and adjacent plains. On Saturday and Saturday night, the upper trof approaches Colorado with initial good agreement amongst the models. Daytime Saturday looks dry and warm for much of the area but expect increasing showers from west to east over the mountains Saturday night and early Sunday. The mountain top flow is southwest initially through early Sunday and will favor northern mountain areas, especially through Jackson county. An associated cold front moves southward over lower elevations Sunday afternoon which may provide a brief period of upslope flow and showers through Sunday evening. Temperatures will still be warm enough for rain on the plains. There could be enough cooling Sunday night for a few snow showers over the Palmer Divide if there is still enough moisture around. On Sunday and Monday, there is less overall confidence in model tracks of this system. The European/GFS solutions are generally similar as they lift the system out across Wyoming and the northern high plains through Monday. However, Canadian continues to be the outlier by phasing more energy into the southern branch with a closed low over near the Four Corners region by early Monday. For now will be following a closer course for the northern track. Main impacts will be over the mountains with accumulating snowfall on Sunday and Sunday night as the snow level lowers to 8000 feet by late in the day on Sunday and then down to 6000 feet by Monday morning. Preliminary snowfall for the mountains looks to be advisory type amounts of 3-8 inch range by late Sunday night. Monday will be generally drying out but continued snow showers in the mountains with still moisture in a northwest orographic flow. Drier conditions along with a slow warming trend for Tuesday and Wednesday of next week. && .AVIATION...(For the 18Z TAFS through 18Z Friday afternoon) Issued at 1150 AM MDT Thu Oct 20 2022 VFR conditions are expected for the TAF period. Light winds continue through the afternoon and early evening period with a southerly component. Winds return to southerly drainage overnight at 08-12 kts. SSW/SW winds Friday morning becoming WNW in the afternoon at 09-14 kts with gusts up to 20 kts possible. BJC may see a few higher gusts being closer to the foothills. && .FIRE WEATHER... Issued at 247 AM MDT Thu Oct 20 2022 Expect near critical fire weather conditions on Friday afternoon, especially over our northern border areas on the plains. These areas will see low humidities and gusty winds up to 35 mph. Further south across the plains, winds will be a little less, generally under 20 mph. Will issue a fire weather watch for our northern border areas on the plains only. For Saturday, elevated fire conditions expected again but winds will be more spotty so no hilites for now on Saturday. Cooler temperatures and a chance of showers return for Sunday through early next week for a reduction of fire concerns. && .BOU WATCHES/WARNINGS/ADVISORIES... Fire Weather Watch Friday afternoon for COZ238-242-248. && UPDATE...Mensch SHORT TERM...Meier LONG TERM...Entrekin AVIATION...Mensch FIRE WEATHER...Entrekin
Hazardous weather outlook, Oct 20, 10:54 AM MDT, 3 hours 24 minutes before
Hazardous Weather Outlook National Weather Service Denver/Boulder CO 1054 AM MDT Thu Oct 20 2022 COZ030>051-211700- Jackson County Below 9000 Feet- West Jackson and West Grand Counties Above 9000 Feet- Grand and Summit Counties Below 9000 Feet- South and East Jackson/Larimer/North and Northeast Grand/ Northwest Boulder Counties Above 9000 Feet- South and Southeast Grand/West Central and Southwest Boulder/ Gilpin/Clear Creek/Summit/North and West Park Counties Above 9000 Feet-Larimer and Boulder Counties Between 6000 and 9000 Feet- Jefferson and West Douglas Counties Above 6000 Feet/Gilpin/Clear Creek/Northeast Park Counties Below 9000 Feet- Central and Southeast Park County- Larimer County Below 6000 Feet/Northwest Weld County- Boulder And Jefferson Counties Below 6000 Feet/West Broomfield County- North Douglas County Below 6000 Feet/Denver/West Adams and Arapahoe Counties/East Broomfield County- Elbert/Central and East Douglas Counties Above 6000 Feet- Northeast Weld County-Central and South Weld County-Morgan County- Central and East Adams and Arapahoe Counties- North and Northeast Elbert County Below 6000 Feet/North Lincoln County- Southeast Elbert County Below 6000 Feet/South Lincoln County- Logan County-Washington County-Sedgwick County-Phillips County- 1054 AM MDT Thu Oct 20 2022 This hazardous weather outlook is for northeast and north central Colorado. .DAY ONE...Today and Tonight Warm and very dry conditions will prevail again today. Elevated fire weather conditions are possible with areas of near-critical along the northern border areas this afternoon. .DAYS TWO THROUGH SEVEN...Friday through Wednesday Dry and warm weather will continue through Saturday. The continued dry weather, in combination with gusty winds, will lead to near critical fire weather conditions during the afternoon hours across portions of the plains of northeast Colorado. A pattern change is coming this weekend, which will bring accumulating snow to portions of the high country from Saturday night through early Monday along with colder temperatures. Across the plains, a cold front will bring cooler temperatures for Sunday and Monday along with a chance of showers. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed today or tonight.
The office that day
Everything else NWS Denver/Boulder, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 20, 2:56 AM MDT | Fire Weather Watch | BOU | Larimer, Logan, Weld | 11 hr |
Nearby
Red Flag Warnings in Colorado, 2022Every red flag warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.